Alert archive / New Jersey / Small Craft Advisories in 2020
Small Craft Advisory 62, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 9, 2020, 3:50 PM EDT. It took effect at Jun 10, 2020, 4:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2020, 3:50 PM EDT (19:50 UTC)
- In effect from
- Jun 10, 2020, 4:00 PM EDT
- Expired
- Jun 12, 2020, 1:00 AM EDT
- In force
- 33 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
296 WHUS71 KPHI 091950 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 350 PM EDT Tue Jun 9 2020 ANZ453>455-101000- /O.NEW.KPHI.SC.Y.0062.200610T2000Z-200611T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 350 PM EDT Tue Jun 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 6 PM EDT THURSDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 4 PM Wednesday to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-101000- /O.NEW.KPHI.SC.Y.0062.200610T2300Z-200611T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 350 PM EDT Tue Jun 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 6 PM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 7 PM Wednesday to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-101000- /O.NEW.KPHI.SC.Y.0062.200610T2000Z-200611T1600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 350 PM EDT Tue Jun 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO NOON EDT THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 4 PM Wednesday to noon EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-101000- /O.NEW.KPHI.SC.Y.0062.200610T2300Z-200611T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 350 PM EDT Tue Jun 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO NOON EDT THURSDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 7 PM Wednesday to noon EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
642 WHUS71 KPHI 100716 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EDT Wed Jun 10 2020 ANZ450>452-102200- /O.EXT.KPHI.SC.Y.0062.200610T2000Z-200611T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 316 AM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...From 4 PM this afternoon to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-102200- /O.CON.KPHI.SC.Y.0062.200610T2000Z-200611T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EDT THURSDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 4 PM this afternoon to 6 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-102200- /O.CON.KPHI.SC.Y.0062.200610T2000Z-200611T1600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 4 PM this afternoon to noon EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-102200- /O.CON.KPHI.SC.Y.0062.200610T2300Z-200611T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 316 AM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON EDT THURSDAY... * WHAT...South winds around 15 kt with gusts up to 25 kt and a moderate chop expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 7 PM this evening to noon EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
556 WHUS71 KPHI 101922 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 322 PM EDT Wed Jun 10 2020 ANZ453>455-111000- /O.EXT.KPHI.SC.Y.0062.200610T2000Z-200612T0400Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 322 PM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until midnight EDT Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-111000- /O.EXT.KPHI.SC.Y.0062.200610T2000Z-200612T0400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 322 PM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until midnight EDT Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-111000- /O.CON.KPHI.SC.Y.0062.200610T2000Z-200611T1600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 322 PM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 4 PM this afternoon to noon EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-111000- /O.CON.KPHI.SC.Y.0062.200610T2300Z-200611T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 322 PM EDT Wed Jun 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON EDT THURSDAY... * WHAT...Southeast winds around 15 kt with gusts up to 25 kt and a moderate chop expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 7 PM this evening to noon EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
753 WHUS71 KPHI 110712 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 312 AM EDT Thu Jun 11 2020 ANZ453>455-112200- /O.EXT.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 312 AM EDT Thu Jun 11 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-112200- /O.EXT.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 312 AM EDT Thu Jun 11 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-111700- /O.EXT.KPHI.SC.Y.0062.000000T0000Z-200611T1700Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 312 AM EDT Thu Jun 11 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-111700- /O.EXT.KPHI.SC.Y.0062.000000T0000Z-200611T1700Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 312 AM EDT Thu Jun 11 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WHAT...South winds around 15 kt with gusts up to 25 kt and a moderate chop. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...Until 1 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
228 WHUS71 KPHI 111943 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 343 PM EDT Thu Jun 11 2020 ANZ453>455-120500- /O.CON.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 343 PM EDT Thu Jun 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-120500- /O.CON.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 343 PM EDT Thu Jun 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 1 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
017 WHUS71 KPHI 120452 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1252 AM EDT Fri Jun 12 2020 ANZ453>455-120600- /O.EXP.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1252 AM EDT Fri Jun 12 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING... Winds are less than 25 kt, and seas continue to subside to less than 5 feet. Therefore, the Small Craft Advisory will expire at 1 AM. $$ ANZ450>452-120600- /O.EXP.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1252 AM EDT Fri Jun 12 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING... Winds are less than 25 kt, and seas continue to subside to less than 5 feet. Therefore, the Small Craft Advisory will expire at 1 AM. $$ MPS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 10:45 AM EDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 9, 10:45 AM EDT, 5 hours 5 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1045 AM EDT Tue Jun 9 2020 .SYNOPSIS... High pressure will slowly move offshore this morning with dry weather expected through Wednesday morning. Low pressure will move into the Great Lakes region and strengthen Wednesday. A surface cold front will then move across the region Thursday. Weak high pressure will build across the area Friday. Another system will bring unsettled conditions over the weekend. && .NEAR TERM /THROUGH TONIGHT/... Update...Few changes were made for the late morning update. A few adjustments in hourly temps where some areas have risen quicker than earlier fcst. Highs were bumped up a degree or two in a few spots. Surface high pressure will move offshore today as the remnants of Cristobal quickly head north towards WI. This will allow for a warm front, currently over KY, to quickly surge north. Low level thermal profiles respond rather rapidly with 850 MB temperatures rising from around 6 degrees C to 18 degrees C by this afternoon. This is fairly well supported by both the GFS and ECMWF. Mixing today looks to reach around ~900 MB which would support high temperatures in the upper 80s with a 90 degree F reading or two possible over southern Delaware. Rising mid-level heights with PWATs only around 1.15" will keep the forecast day today, but it will feel much more humid as dewpoints rise to near 60 degrees F. Tonight into Wednesday morning southerly flow will become established with low temperatures much warmer than previous nights. Expect mid 60s for most areas, with urban areas only cooling off into the upper 60s. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... The chance of precipitation will return to the area in the short term as an upper level low approaches from the west. The upper level low will be from left over PV that has wrapped up from northern stream energy though, meaning the approach will likely be a little bit slower than models are currently showing. The GFS has precipitation moving across the area Wednesday afternoon, while the ECMWF and CMC are about 12 hours slower. Given the strength of the mid-level ridge (588 DAM over southern DE), the slower solution appears to be the way to go here. Minor adjustments to the PoPs have been made to advertise a slower onset time, with precipitation arriving over the western zones Wednesday afternoon. The onset of precipitation might have to be further delayed for Wednesday if current trends continue. Depending on when the precipitation arrives Wednesday, temperatures could again be rather warm as 850 MB temperatures remain around 19 degrees C. As of current, highs around 90 degrees F appear the most likely solution. Wednesday night, the upper level low over the Midwestern United States will eject northeast towards the Great Lakes with weak PVA heading northeast over the periphery of the mid-level ridge. The ridge looks rather impressive for this time of year, being 1 to 2 standardized anomalies above normal. Given the above, the chance of precipitation Wednesday night looks in question, esp. across our eastern zones. && .LONG TERM /THURSDAY THROUGH MONDAY/... The mid-level ridge will slowly start to weaken Thursday as a retrograding upper level low approaches Bermuda from the east. As this happens the vertically stacked low over the Hudson Bay will drive a cold front east. There are some slight differences between the GFS and ECMWF solutions which could have a fairly big impact across the region. In particular, the GFS is slightly more progressive with a prefrontal trough out ahead of the surface cold front. The ECMWF has better surface convergence along the surface cold front and is slightly slower. The means the ECMWF has the front crossing the region Thursday evening. Also at this time, the area is under a RRQ from a 120 kt upper level jet with PWATs forecast to be around 2.00". 850 MB to 300 MB mean wind is boundary parallel at 30 kts with SFC to 6 km shear vectors also boundary parallel ~ 35 kts. Anvil level storm relative flow is also boundary parallel. This boundary parallel orientation of the aforementioned parameters would favor more of a linear structure for convection. Shear values are slightly displaced from the best instability here, so the severe threat still remains in question at this time. Either way, SPC has introduced a marginal risk across our southwestern zones for Thursday. This makes sense given the above. Friday, the surface cold front will stall right around the NJ coast. As of current, it looks like precipitation could linger across the DE/ NJ coast through Friday before clearing. Saturday into Sunday another piece of upper level energy will dive southeast across New England. Overall, Sunday into Monday appears to be unsettled as the energy is then forecast to break off and potentially wrap-up. Confidence here remains low though. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR conditions expected. Light southwest wind early in the day around 5 to 10 kt. During the afternoon winds will slowly back more from the south as a warm front washes north. An afternoon sea breeze will also likely move inland which will help to turn winds even more southerly, mostly for KACY and KMIV. High confidence. Tonight...Mainly VFR. South wind 6 knots or less. The latest runs of the GFS and NAM are hinting at the potential for some MVFR cigs late Tuesday night/ early Wednesday morning. As of the current TAF issuance, confidence in the occurrence here is to low to mention in the TAFs. Outlook... Wednesday...Mostly VFR with southerly winds. Gusts up to 20 kts will be possible Wednesday afternoon. Scattered showers and thunderstorms with sub- VFR ceilings possible (esp. towards KABE and KRDG). Medium confidence. Thursday...Mostly MVFR. Scattered showers and thunderstorms possible. Southerly winds veering from the west as a cold front crosses the terminals Thursday afternoon. Confidence on timing of the cold front low. Friday...Mainly VFR. Winds out of the west at 5 to 10 kts. Saturday...Mainly VFR with winds out of west initially. Another cold front will then cross the terminals Saturday with winds turning from the north. && .MARINE... Winds and seas will stay below Small Craft Advisory criteria through today. However, southerly wind gusts to around 20 kt are possible this afternoon on the Atlantic coastal waters. Tonight...No marine headlines are anticipated. Outlook... Wednesday and Wednesday night...Wave heights building to around 5 feet due to the development of a long southerly fetch along the east coast. Southerly wind gusts near 25 kts will be possible. A small craft advisory might be needed Wednesday afternoon into Thursday morning. Thursday through Friday...No marine headlines are anticipated. Rip Currents... Although an underlying long period southeasterly swell will persist today, it is expected to be low in magnitude and thus the rip current risk is forecast to be low. On Wednesday the rip current risk will likely increase to moderate for the NJ coast (particularly south of Monmouth county) as southerly winds increase and near-shore wave heights increase. The risk will likely remain low for Delaware since the wave direction will be more shore-parallel. The elevated rip current risk may persist into Thursday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Haines Near Term...Haines/O'Hara Short Term...Haines Long Term...Haines Aviation...Haines Marine...Carr/Haines
Hazardous weather outlook, Jun 9, 4:16 AM EDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 416 AM EDT Tue Jun 9 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-100830- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 416 AM EDT Tue Jun 9 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-100830- Delaware Beaches- 416 AM EDT Tue Jun 9 2020 This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-100830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 416 AM EDT Tue Jun 9 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-100830- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 416 AM EDT Tue Jun 9 2020 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There will be a moderate risk for the development of dangerous rip currents on Wednesday at New Jersey beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.